# SDR 2018FA0000439

- Difficulty date: October 24, 2018
- Submitted: October 24, 2018
- Operation: General aviation
- Aircraft: N988BS
- Make and model: Amtr GLASAIRSHA
- Aircraft serial: 600R
- Aircraft time: 1,676 hours
- System (JASC): 2432 · Battery/Charger System
- Part: Solenoid
- Part number: 70111224
- Condition: Failed
- Part time: 1,676 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY SOLENOID FAILED DURING LANDING EXTENSION.
